MAUDE Adverse Event Report: KARL STORZ IMAGING CCU, MODULAR, IMAGE1 S CONNECT II, US

KARL STORZ IMAGING CCU, MODULAR, IMAGE1 S CONNECT II, US
Model Number TC201US
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, unit is giving error message "menu temporarily unavailable" picture of error attached.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as unit giving an error during installation.Unit is giving error message "menu temporarily unavailable".The customer's complaint was verified.After several days of testing the tc201us displayed the menu temporarily unavailable error message.A functional test confirmed the issue.The menu temporarily unavailable error message occurs when the davinci processor has stopped responding.Units that display the menu temporarily unavailable error message are to receive a motherboard replacement.The cause of the issue was determined that menu temporarily unavailable error message indicates the davinci processor has stopped responding.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CCU, MODULAR, IMAGE1 S CONNECT II, US
Common Device Name
CCU, MODULAR, IMAGE1 S CONNECT II, US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23660619
Report Number2027009-2025-02186
Device Sequence Number15723918
Product Code FET
UDI-Device Identifier04048551422625
UDI-Public04048551422625
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K233333
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC201US
Device Catalogue NumberTC201US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown